# SDR CALA2014070291389

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 52,220 hours, 6,222 cycles
- Engine: Pwa PW40903
- Engine time: 29,094 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLUID, APPEARS TO BE FUEL FROM LT ENG RT FAN COWL AREA.  ENG SHUT DOWN, FLUID LEAK STOPPED.  REPLACED FUEL PUMP IAW AMM 73-11-01 C2.  ACCOMPLISHED LT ENG WET MOTOR & IDLE POWER TEST IAW AMM 71-00-00 TEST NR 2A & 3.  NO FUEL LEAKAGE NOTED & ENG OPERATIONS CHECKED OK.
